Alert archive / Arizona / Heat Advisories in 2012

Heat Advisory 5, NWS Tucson, AZ

August 12, 2012Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this heat advisory at Aug 12, 2012, 11:40 AM MST for Pima County, Pinal County, Arizona. It took effect at Aug 13, 2012, 1:00 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2012, 11:40 AM MST (18:40 UTC)
In effect from
Aug 13, 2012, 1:00 PM MST
Expired
Aug 13, 2012, 6:00 PM MST
In force
5 hr
Issued by
NWS Tucson, AZ

Counties Pima County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 88 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-418 J/kg
Mixed-layer LCL
2840 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WWUS75 KTWC 121840
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1140 AM MST SUN AUG 12 2012

AZZ501-502-504-505-130200-
/O.NEW.KTWC.HT.Y.0005.120813T2000Z-120814T0100Z/
/O.CON.KTWC.HT.Y.0004.120812T2000Z-120813T0100Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK
1140 AM MST SUN AUG 12 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 6 PM MST MONDAY. A
HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TEMPERATURES...AFTERNOON AND EARLY EVENING TEMPERATURES RANGING
  FROM 108 TO 114 DEGREES...HOTTEST IN THE WESTERN DESERTS.

* IMPACTS...THESE EXCESSIVELY HOT TEMPERATURES CAN BE STRESSFUL
  TO HUMANS...AS WELL AS ANIMALS WITHOUT PROPER PRECAUTIONS. 
  TAKE EXTRA PRECAUTIONS WHILE SPENDING TIME OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES
IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
3 follow-up statements
118 
WWUS75 KTWC 130431
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
931 PM MST SUN AUG 12 2012

AZZ501-502-504-505-131245-
/O.CON.KTWC.HT.Y.0005.120813T2000Z-120814T0100Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK
931 PM MST SUN AUG 12 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 6 PM MST MONDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 6 PM MST MONDAY. 

* TEMPERATURES...AFTERNOON AND EARLY EVENING TEMPERATURES 
  RANGING FROM 108 TO 114 DEGREES...HOTTEST IN THE WESTERN 
  DESERTS. 

* IMPACTS...THESE EXCESSIVELY HOT TEMPERATURES CAN BE STRESSFUL 
  TO HUMANS...AS WELL AS ANIMALS WITHOUT PROPER PRECAUTIONS. 
  TAKE EXTRA PRECAUTIONS WHILE SPENDING TIME OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES
IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
697 
WWUS75 KTWC 130926
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
226 AM MST MON AUG 13 2012

AZZ501-502-504-505-131800-
/O.CON.KTWC.HT.Y.0005.120813T2000Z-120814T0100Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK
226 AM MST MON AUG 13 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM MST THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM MST THIS EVENING. 

* TEMPERATURES...AFTERNOON AND EARLY EVENING TEMPERATURES 
  RANGING FROM 108 TO 114 DEGREES...HOTTEST IN THE WESTERN 
  DESERTS. 

* IMPACTS...THESE EXCESSIVELY HOT TEMPERATURES CAN BE STRESSFUL 
  TO HUMANS...AS WELL AS ANIMALS WITHOUT PROPER PRECAUTIONS. 
  TAKE EXTRA PRECAUTIONS WHILE SPENDING TIME OUTDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES
IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$
081 
WWUS75 KTWC 131739
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1039 AM MST MON AUG 13 2012

AZZ501-502-504-505-140100-
/O.CON.KTWC.HT.Y.0005.120813T2000Z-120814T0100Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...AJO...ORGAN PIPE CACTUS N.M....SELLS...
TUCSON...GREEN VALLEY...MARANA...VAIL...PICACHO PEAK STATE PARK
1039 AM MST MON AUG 13 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TEMPERATURES...AFTERNOON AND EARLY EVENING TEMPERATURES 
  RANGING FROM 108 TO 114 DEGREES...HOTTEST IN THE WESTERN 
  DESERTS. 

* IMPACTS...THESE EXCESSIVELY HOT TEMPERATURES CAN BE STRESSFUL 
  TO HUMANS...AS WELL AS ANIMALS WITHOUT PROPER PRECAUTIONS. 
  TAKE EXTRA PRECAUTIONS WHILE SPENDING TIME OUTDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF UNUSUALLY HOT TEMPERATURES
IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS
THESE ADDITIONAL STEPS TO REDUCE RISK DURING OUTDOOR WORK...
SCHEDULE FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED
ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL
AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 911.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this heat advisory went out at Aug 12, 9:10 AM MST, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 12, 9:10 AM MST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST SUN AUG 12 2012

.SYNOPSIS...EXPECT HOT DAYTIME TEMPERATURES THROUGH TUESDAY WITH
RECORD OR NEAR RECORD HIGHS IN SOME LOCATIONS. STILL ENOUGH MOISTURE
FOR A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
THEN OCCUR THIS WEEK AS DEEPER MOISTURE RETURNS TO THE AREA.

&&

.DISCUSSION...MOSTLY CLEAR SKIES ACROSS SE AZ AT THIS TIME ALONG
WITH LIGHT WINDS. DEWPOINTS VALID 16Z RANGED FROM THE LOWER 40S F
NEAR THE WHITE MOUNTAINS TO THE LOWER 60S F VICINITY NOGALES. THESE
TEMPS WERE NEARLY IDENTICAL TO 24 HOURS AGO. SURFACE TEMPS VALID 16Z
WERE ABOUT 2-5 DEGS F LOWER VERSUS THIS TIME SAT.

BLENDED TOTAL PRECIP WATER IMAGERY DEPICTED VALUES RANGING FROM NEAR
0.90 INCH NEAR THE NEW MEXICO BORDER TO 1.30 INCHES ACROSS FAR WRN
PIMA COUNTY. 12/12Z KTWC SOUNDING PRECIP WATER HAD DECREASED NEARLY
0.30 INCH VERSUS 24 HOURS AGO. ALSO...MUCH WEAKER STEERING FLOW
VERSUS THE 11/12Z KTWC SOUNDING. 12/12Z UPPER AIR PLOTS INDICATED
594 DM HIGH CENTERED OVER CENTRAL NEW MEXICO AND RIDGE AXIS EXTENDED
NWWD INTO THE PACIFIC NW. LIGHT GENERALLY SLY FLOW PREVAILED ABOVE
700 MB ACROSS SE AZ.

BASED ON THE 12/12Z NAM...ISSUED UPDATED FORECAST TO ADD A SLIGHT
CHANCE OF SHOWERS/TSTMS THIS AFTERNOON AND THIS EVENING ACROSS THE
TOHONO O'ODHAM NATION. OTHERWISE...SHOWERS/TSTMS THIS AFTERNOON AND
THIS EVENING SHOULD BE LIMITED TO MAINLY NEAR THE MOUNTAINS GIVEN
THE DRIER REGIME VERSUS SAT AND QUITE WEAK STEERING FLOW.

OTHERWISE...HOT DAYTIME TEMPS WILL OCCUR AGAIN TODAY WITH RECORD OR
NEAR-RECORD HIGH TEMPS FOR SOME LOCALES. A HEAT ADVISORY IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING FOR PIMA
COUNTY AND SOUTH CENTRAL PINAL COUNTY. MAY NEED TO ADD A SLIGHT
CHANCE OF SHOWERS/TSTMS FOR LATE TONIGHT MAINLY WEST OF TUCSON BASED
ON THE NAM SOLUTION. WILL ADDRESS THIS NOTION IN THE AFTERNOON
FORECAST DISCUSSION. PLEASE REFER TO THE PREVIOUS DISCUSSION SECTION
FOR FURTHER DETAIL.

&&

.PREV DISCUSSION...UPPER HIGH WILL EXPAND OVER THE AREA TODAY
RESULTING IN HOT RECORD TO NEAR RECORD TEMPERATURES THIS AFTERNOON
WITH THE LOW DESERTS OF PIMA AND PINAL COUNTIES SEEING HIGHS BETWEEN
108 TO 112. THUS WILL HOIST A HEAT ADVISORY FROM 1 PM TO 6 PM MST.
THUNDERSTORMS TODAY WILL BE LIMITED TO NEAR THE HIGHER TERRAIN.

MON...WILL SEE A SMALL INCREASE IN MOISTURE UNDER E-SE FLOW ALOFT.
WITH A HOT BOUNDARY LAYER AND INVERTED V PROFILES...COULD SEE SOME
SEVERE STORMS MONDAY AFTERNOON/EVENING. HIGHS WILL BE SIMILAR TO
SUNDAY AND MAY NEED ANOTHER HEAT ADVISORY.

TUE AND WED...SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS
BOTH DAYS. NEAR RECORD HIGHS TUESDAY...THEN SEVERAL DEGREES COOLER
ON WEDNESDAY.

THURSDAY INTO FIRST PART OF NEXT WEEKEND...INCREASED SOUTHERLY FLOW
FROM NORTHERN MEXICO WILL SPREAD DEEPER TROPICAL MOISTURE NORTH INTO
SOUTHERN ARIZONA KEEP THE AREA ACTIVE WITH SCATTERED STORMS...SOME
PRODUCING HEAVY RAIN. TEMPERATURES WILL COOL TO NEAR NORMAL.

&&

.AVIATION...ISOLD TSRA/SHRA THIS AFTERNOON AND THIS EVENING. BRIEF
WIND GUSTS AROUND 40-45 KTS WITH THE STRONGEST TSRA. OTHERWISE...
VFR CONDITIONS AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU
EARLY MONDAY MORNING OR 13/12Z. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.FIRE WEATHER...STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF
THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. THUNDERSTORM CHANCES
WILL GRADUALLY INCREASE THIS WEEK AS DEEPER MOISTURE RETURNS TO THE
AREA. OTHERWISE...EXPECT NORMAL DIURNAL WIND TRENDS THIS WEEK.

&&

.CLIMATE...A HIGH TEMPERATURE OF 110 DEGREES AT TUCSON INTERNATIONAL
AIRPORT TODAY WOULD BE THE FIRST OCCURRENCE IN AUGUST SINCE 2003.
THE RECORD HIGH TEMPERATURE FOR AUGUST IS 112 DEGREES SET 08/01/1993.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM MST THIS EVENING
    FOR AZZ501-502-504-505.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 12, 3:15 AM MST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
315 AM MST SUN AUG 12 2012

AZZ501-502-504-505-514-130600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-CATALINA AND RINCON MOUNTAINS-
315 AM MST SUN AUG 12 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM MST
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

RECORD TO NEAR RECORD HEAT WILL CREATE DANGEROUS CONDITIONS OUTDOORS
THIS AFTERNOON WITH TEMPERATURES BETWEEN 108 AND 114 DEGREES. THE
HOTTEST TEMPERATURES WILL BE IN WESTERN PIMA COUNTY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

REMAINING VERY HOT MONDAY AND TUESDAY THEN A GRADUAL COOLING TREND
FOR THE REST OF THE WEEK. THUNDERSTORM CHANCES WILL GRADUALLY
INCREASE THIS WEEK AS DEEPER MOISTURE RETURNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503-506>509-130600-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
315 AM MST SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE
NEAR THE MOUNTAINS. OTHERWISE EXPECT ANOTHER DAY OF HOT DAYTIME
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

REMAINING HOT MONDAY AND TUESDAY THEN TEMPERATURES THEN A GRADUAL
COOLING TREND DURING THE REST OF THE WEEK. THUNDERSTORM CHANCES
WILL GRADUALLY INCREASE THIS WEEK AND DEEPER MOISTURE RETURNS TO
THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ510>513-515-130600-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
BABOQUIVARI MOUNTAINS-
315 AM MST SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TONIGHT

A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL INCREASE DURING THE WEEK AS DEEPER
MOISTURE RETURNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:50 AM MSTHeat AdvisoryTWCPima, Pinal15 hr

Nearby

Heat Advisories in Arizona, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.